Minnesota, 2014Blizzard in Minnesota, January 22, 2014
January 22, 2014 · NWS MPX · 17 events in 17 counties and zones
A strong arctic front surged southward across the Upper Midwest early Wednesday morning January 22nd. Prior to this front, light snow fell across the Upper Midwest, setting the stage for blowing snow once stronger winds developed.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong arctic front surged southward across the Upper Midwest early Wednesday morning January 22nd. Prior to this front, light snow fell across the Upper Midwest, setting the stage for blowing snow once stronger winds developed.
During the morning, wind speeds increased to over 30 mph, with gusts over 40 mph, along the Minnesota River Valley. Blowing snow developed quickly and caused whiteout conditions in west central, southwest and south central Minnesota during the morning and early afternoon hours. By the mid afternoon, wind speeds diminished, allowing for the surface visibility to improve by sunset.
The Minnesota Department of Transportation advised no travel in west central, southwest and south central Minnesota by late morning due to the blizzard conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jan 22, 5:52 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 22, 5:52 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
552 AM CST WED JAN 22 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM CST WED JAN 22 2014
BIG STORY IN THE SHORT TERM IS THE POTENTIAL FOR WHITEOUT CONDITIONS
IN WESTERN MINNESOTA DUE TO BLOWING AND THE RETURN OF VERY COLD WIND
CHILLS TONIGHT ON THE HEELS OF A SECONDARY ARCTIC COLD FRONT.
SURFACE TROUGH IS LINGERING OVER THE FORECAST AREA THIS MORNING WITH
AN ARCTIC HIGH BUILDING ACROSS THE US/CANADIAN BORDER. PREVIOUS
FORECAST SHIFTS RECOGNIZED THE BLOWING SNOW POTENTIAL AND ISSUED A
WINTER WEATHER ADVISORY FOR MUCH OF WESTERN MN TODAY. WHEN
DISCUSSING THE FORECAST EARLY THIS MORNING...WE THOUGHT IT WOULD BE
A HEALTHY ADVISORY GIVEN THE 30-40 KTS SHOWING UP IN THE TOP OF THE
MIXED LAYER AT PLACES SUCH AS KAXN/KRWF/KDXX/KBBB AND THE POTENTIAL
FOR SUSTAINED 20-25 KTS AT THE SURFACE. THE FORECAST SURFACE WINDS
ARE JUST A LITTLE ON THE LOW SIDE FROM WHAT WE TYPICALLY LIKE TO SEE
FOR WIDESPREAD BLIZZARD CONDITIONS...HOWEVER...UPSTREAM OBS AND
REPORTS FROM THE GRAND FORKS NWS SUGGEST THERE IS ALREADY A GROUND
BLIZZARD GOING ON IN EASTERN ND. THE FORECAST WIND REGIME THERE IS
NOT VERY DIFFERENT FROM WHAT IS EXPECTED IN WEST CENTRAL MN LATER ON
THIS MORNING AND AFTERNOON. THE KEY MIGHT BE 1-2" OF 40/50:1 RATIO
SNOW THAT FELL ACROSS MUCH OF THE FORECAST AREA YESTERDAY...AS WELL
AS IN EASTERN ND. THE BLOWING SNOW SHOULD DIMINISH AROUND
SUNSET...BUT WINDS REMAIN ELEVATED THROUGH THE NIGHT. THE BLIZZARD
WARNING AND WINTER WEATHER ADVISORY ARE THEN CONVERTED TO A WIND
CHILL ADVISORY FOR THE COLD.
-HIGH CONFIDENCE IN BLOWING SNOW IN WEST AND SOUTH CENTRAL MN.
-HIGH CONFIDENCE IN -25 OR COLDER WIND CHILLS TONIGHT.
-MEDIUM TO HIGH CONFIDENCE IN AREAS OF WHITEOUT CONDITIONS WEST.
-MEDIUM CONFIDENCE IN -35 OR COLDER IN WESTERN MN.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 415 AM CST WED JAN 22 2014
THE LONG TERM BEGINS WITH ANOTHER ARCTIC HIGH PRESSURE SYSTEM
OVERHEAD. AFTER MORNING LOWS IN THE DOUBLE DIGITS BELOW
ZERO...AFTERNOON HIGHS WILL STRUGGLE TO RISE ABOVE ZERO. THE ONLY
AREA LIKELY TO MAKE IT INTO THE SINGLE DIGITS WILL BE WEST CENTRAL
MN. THERE WILL BE A WARMING TREND THURSDAY NIGHT WITH A NON
DIURNAL TEMPERATURE TREND INSERTED. THIS WARMING IS AHEAD OF YET
ANOTHER CLIPPER AND COLD FRONT THAT WILL SWEEP THROUGH THE AREA ON
FRIDAY. MODEL CONSISTENCY REMAINS HIGH WITH THIS FEATURE AND
WE RAISED POPS INTO THE LIKELY RANGE FOR FRIDAY AFTERNOON WITH
ABOUT AN INCH OF SNOW EXPECTED. ANOTHER ARCTIC HIGH WILL FOLLOW FOR
SATURDAY. ANOTHER WAVE OF LOW PRESSURE WILL MOVE ACROSS THE
REGION BETWEEN LATE SATURDAY AND SUNDAY. TIMING AND LOCATION
HOWEVER ARE NOT IN VERY GOOD AGREEMENT BETWEEN THE ECMWF/GFS AND
GEM. THEREFORE...SMALL POPS ARE IN PLACE NOW...BUT THEY SURELY
WILL HAVE TO BE INCREASED ONCE CONFIDENCE BECOMES HIGHER. THERE
COULD ALSO BE SUBSTANTIAL WIND IN THE WAKE OF THE WAVE LATE ON
SUNDAY WITH NW WINDS FROM 25 TO 35 MPH POSSIBLE ACROSS WEST
CENTRAL THROUGH SOUTH CENTRAL MN...LEADING TO POTENTIAL BLIZZARD
CONDITIONS ONCE AGAIN. MORE HIGH PRESSURE WILL SETTLE IN FOR
MONDAY AND TUESDAY WITH LOWS 10 BELOW TO 20 BELOW ZERO WITH HIGHS
ONLY 5 BELOW TO 5 ABOVE ZERO.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 543 AM CST WED JAN 22 2014
ARCTIC BOUNDARY DROPPING INTO NORTHWEST AREA NOW AND WILL DROP
SOUTHEAST OUT OF THE AREA THROUGH ABOUT 18Z. -SHSN/BLSN WILL
ACCOMPANY THE FRONT AND WILL GENERATE MVFR CIGS FOR A TIME...AND
COULD BE IFR/LIFR CIGS/VSBYS IN BLSN TO THE WEST LATE
MORNING/AFTERNOON. NORTHWEST TO NORTH WINDS INCREASING WITH GUSTS
TO 35 KTS EXPECTED OVER THE WEST. WINDS WILL DIMINISH THIS EVENING
AND GUSTS SHOULD BE GONE THROUGH 06Z-08Z. VFR CONDITIONS EXPECTED
TO DEVELOP BY EARLY EVENING.
KMSP...
PERIOD OF -SHSN EXPECTED WITH THE ARCTIC FRONT WHICH WILL MOVE IN
14Z-15Z MVFR CONDITIONS. EXPECT THINGS TO IMPROVE AGAIN THROUGH
18Z TO VFR AND REMAIN SO THROUGH THE REMAINDER OF THE PERIOD. THE
NORTHWEST WINDS WILL INCREASE TO 21G30KT AND CONTINUE INTO EARLY
EVENING.
/OUTLOOK FOR KMSP/
THU...VFR. WINDS W AT 5-10KTS.
FRI...VFR. CHANCE OF -SN AND MVFR. WINDS WEST 10-15KTS.
SAT...VFR. WINDS NORTHWEST 12-15KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR MNZ042-
049-058-059-066-068-069-076-077-082>085-091>093.
WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST THURSDAY
FOR MNZ041>045-047>070-073>078-082>085-091>093.
BLIZZARD WARNING UNTIL 6 PM CST THIS EVENING FOR MNZ041-047-048-
054>057-064-065-067-073>075.
WI...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST THURSDAY
FOR WIZ014>016-023>028.
&&
SHORT TERM...CLF
LONG TERM...RAH
AVIATION...DWEHazardous weather outlook, Jan 22, 4:51 AM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 AM CST WED JAN 22 2014
MNZ041-047-048-054>057-064-065-067-073>075-231100-
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-
451 AM CST WED JAN 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD BLOWING SNOW DEVELOPING THIS MORNING AND LASTING
THROUGH THE DAY. VISIBILITIES WILL BE NEAR ZERO IN THE BLOWING
SNOW. WIND CHILLS FROM 30 BELOW TO 35 BELOW ZERO WILL OCCUR TODAY
AND TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR WARNINGS
AND ADVISORIES IN EFFECT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WIND CHILLS FROM 30 BELOW TO 35 BELOW ZERO WILL OCCUR THURSDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
MNZ042-049-058-059-066-068-069-076-077-082>085-091>093-231100-
TODD-STEARNS-MEEKER-WRIGHT-MCLEOD-CARVER-SCOTT-LE SUEUR-RICE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
451 AM CST WED JAN 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND SOUTH CENTRAL MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
AREAS OF BLOWING SNOW WILL DEVELOP THIS MORNING AND PERSIST
THROUGH THE AFTERNOON. WHITEOUT CONDITIONS ARE POSSIBLE IN OPEN
AREAS. WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO WILL OCCUR
TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR ADVISORIES IN
EFFECT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO WILL OCCUR THURSDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
MNZ043>045-050>053-060>063-070-078-WIZ014>016-023>028-231100-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
451 AM CST WED JAN 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
WIND CHILLS FROM 25 BELOW TO 35 DEGREES BELOW ZERO WILL OCCUR
TONIGHT. SEE THE LATEST WINTER WEATHER MESSAGE FOR ADVISORIES IN
EFFECT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO WILL OCCUR THURSDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
RAH
In the hours before
Local storm report, Jan 22, 1:31 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM SNOW 3 SW MAPLE GROVE 45.06N 93.47W
01/21/2014 M1.3 INCH HENNEPIN MN TRAINED SPOTTER
1200 AM SNOW MSP INTL AIRPORT 44.89N 93.23W
01/22/2014 M0.5 INCH HENNEPIN MN OFFICIAL NWS OBS
1200 AM SNOW ST CLOUD 45.55N 94.17W
01/22/2014 M2.0 INCH STEARNS MN OFFICIAL NWS OBS
1.5 INCHES IN THE LAST 6 HOURS.
1200 AM SNOW CHANHASSEN 44.86N 93.54W
01/22/2014 M1.1 INCH CARVER MN OFFICIAL NWS OBS
1.0 INCH IN LAST 6 HOURS
&&
FRANKSLocal storm report, Jan 22, 5:00 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM SNOW WATERTOWN 44.40N 95.25W
01/22/2014 M1.3 INCH REDWOOD MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jan 22, 6:09 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 AM CST WED JAN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW SAUK RAPIDS 45.59N 94.17W
01/22/2014 M2.0 INCH BENTON MN TRAINED SPOTTER
&&
CARLYONBlizzard, Douglas
- When
- January 22, 7:00 AM CST to 3:00 PM CST
- Where
- Douglas forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.934, -95.453 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Stevens
- When
- January 22, 7:00 AM CST to 3:00 PM CST
- Where
- Stevens forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Pope
- When
- January 22, 7:30 AM CST to 3:00 PM CST
- Where
- Pope forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Swift
- When
- January 22, 7:30 AM CST to 3:00 PM CST
- Where
- Swift forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Chippewa
- When
- January 22, 8:30 AM CST to 3:00 PM CST
- Where
- Chippewa forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.022, -95.567 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Lac Qui Parle
- When
- January 22, 8:30 AM CST to 3:00 PM CST
- Where
- Lac Qui Parle forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.996, -96.173 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Kandiyohi
- When
- January 22, 9:00 AM CST to 3:00 PM CST
- Where
- Kandiyohi forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Yellow Medicine
- When
- January 22, 9:00 AM CST to 3:00 PM CST
- Where
- Yellow Medicine forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.716, -95.868 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Redwood
- When
- January 22, 9:30 AM CST to 3:30 PM CST
- Where
- Redwood forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Renville
- When
- January 22, 9:30 AM CST to 3:30 PM CST
- Where
- Renville forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Blue Earth
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Blue Earth forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.035, -94.067 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Brown
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Brown forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Martin
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Martin forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.674, -94.551 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Nicollet
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Nicollet forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Sibley
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Sibley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Watonwan
- When
- January 22, 10:00 AM CST to 4:00 PM CST
- Where
- Watonwan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.978, -94.614 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
Blizzard, Faribault
- When
- January 22, 10:30 AM CST to 4:30 PM CST
- Where
- Faribault forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.674, -93.948 (the zone’s center; the record gives no point)
Wind speeds increased during the morning and caused whiteout conditions for several hours across the county. By the afternoon, wind speeds diminished allowing for conditions to improve by sunset.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold and Cold in Pennsylvania, January 22, 20144 deaths · 13 events
- Winter Weather in Indiana, January 22, 20141 death · 1 event
- Extreme Cold in Minnesota, January 22 to 23, 201442 events
- Cold in Nebraska, January 22 to 23, 201429 events
- Extreme Cold in North Dakota, January 22 to 23, 201428 events
- Extreme Cold in Minnesota, January 22 to 23, 201424 events
- Extreme Cold and Cold in Iowa, January 22 to 24, 201424 events
- Cold in New Jersey, January 22, 201421 events
- Blizzard in North Dakota, January 22, 201418 events
- Extreme Cold in North Dakota, January 22 to 23, 201418 events
- Extreme Cold in Minnesota, January 22 to 23, 201415 events
- Blizzard in Minnesota, January 22, 201413 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484600, 484610, 484606, 484611, 484599, 484603, 484602, 484613, 484607, 484608, 484597, 484598, 484604, 484605, 484609, 484612, 484601.